# SDR DALA2022071004811

- Difficulty date: July 9, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0664, UPPER AND LWR FACES) AT PASSENGER CABIN FLOOR STRUCTURE, STA. 377, BTW BL0 TO LBL 63. CORRECTIVE ACTION: CORROSION ON FLOORBEAM (UPPER AND LWR FACES) AT PASSENGER CABIN FLOOR STRUCTURE, STA. 377, BTW BL0 TO LBL 63. WAS FOUND ON PREVIOUS REPAIR T CHORD BEAM DUE TO REPAIR PARTS WERE REPLACED PER B757-200 SRM 53 -00-51-2R FIG 201. (2313551)
